advertisement
Question
Posted by: N. Burger | 2009/11/14

Cramps in Vagina

I' ve been on the 3month injection contraceptive for 10 years and off it for a year. In October my periods started again for 3 days just like in the past. Since last week I' ve been getting cramps in my vagina area or over my bladder area. is it normal to get the cramps?
I' m 28 with no kids, but want to start a family. What can I do to make the cramps easier to cope with or to go away?
I do eat yoghurd and drink my water.
Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say where in the cycle you are when you get the cramps. If they are period cramps, Ponstan may help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/16

You don't say where in the cycle you are when you get the cramps. If they are period cramps, Ponstan may help.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement